# SDR ASAA0976163

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 20,736 hours, 9,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT NUT PLATE HOLES OUT OF LIMITS.  REMOVED CRACKED INTERCOSTAL, INSTALLED NEW INTERCOSTAL PER SRM.
